RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 4, Pages 116–126 (Mi mm952)  

This article is cited in 1 scientific paper (total in 1 paper)

Self-organization of economics systems with determined chaos

V. A. Bulanichev, L. A. Serkov

European-Asian Institute of management and business

Abstract: In the article is described synergetic approach to the economic processes based on the model of economic cycle, which describes mergers and acquisitions of companies and by that allowing the regimes of the determined chaotic behavior of trajectories. The conditions of the appearance of chaotic regimes are in detail analyzed. The possibility of self-organizing in the oscillatory systems is investigated.

Full text: PDF file (224 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 13.04.2006

Citation: V. A. Bulanichev, L. A. Serkov, “Self-organization of economics systems with determined chaos”, Matem. Mod., 19:4 (2007), 116–126

Citation in format AMSBIB
\Bibitem{BulSer07}
\by V.~A.~Bulanichev, L.~A.~Serkov
\paper Self-organization of economics systems with determined chaos
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 4
\pages 116--126
\mathnet{http://mi.mathnet.ru/mm952}
\zmath{https://zbmath.org/?q=an:1119.91347}


Linking options:
  • http://mi.mathnet.ru/eng/mm952
  • http://mi.mathnet.ru/eng/mm/v19/i4/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Serkov, “Stokhasticheskoe modelirovanie innovatsionnykh protsessov”, Matem. modelirovanie, 21:11 (2009), 118–128  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:777
    Full text:273
    References:44
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019